# SDR GUUA93753111510A

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 31,747 hours, 38,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 259-281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT EXTERNAL SKIN CHAFE, APPROX AT FS 259-281 WS 30.  REPAIRED LT EXTERNAL SKIN CHAFE INSTALLED EXTERNAL DOUBLER 1.5 X 22 INCHES COVER PATCH.
